# SDR 2007UALA01221

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD FRAME AT LOWER HINGE CUTOUT IS CRACKED.      [06-14-07]     MAJOR REPAIR ACCOMPLISHED.   REMOVED CRACK FROM LOWER HINGE BY CUTTING -238 FRAME TO MAKE A -131 AND -237 SECTIONS PER BOEING AND UA ENGINEERING SPECIFICATIONS.  ALODINED AND PRIMED AND REIDENTIFIED FRAME.
